MAUDE Adverse Event Report: APOLLO ENDOSURGERY OVERSTITCH ENDOSCOPIC SUTURE SYSTEM; ENDOSCOPIC TISSUE APPROXIMATION DEVICE

APOLLO ENDOSURGERY OVERSTITCH ENDOSCOPIC SUTURE SYSTEM; ENDOSCOPIC TISSUE APPROXIMATION DEVICE
Model Number ESS-G02-160
Medical Device Problem Code Material Twisted/Bent (2981)
Health Effect - Clinical Codes Hemorrhage/Blood Loss/Bleeding (1888); Unspecified Tissue Injury (4559)
Date of Event 10/17/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Block h6 device code a040609 is being used to capture the reportable event of needle shaft bent.Imdrf code f2301 is being used to capture the reportable event of additional device required.Imdrf code f1901 is being used to capture the reportable event of additional surgery.Imdrf code e0506 is being used to capture the reportable event of hemorrhage, major.
 
Event or Problem Description
It was reported to boston scientific corporation that an overstitch endoscopic suture system was used during a fistula repair on october 17, 2025.During the procedure, the needle shaft was bent.Upon removal of the first overstitch device, it was observed there was tissue damage to the esophagus, which caused major bleeding.The bleeding was treated with purastat.An attempt was made to complete the procedure with a second overstitch device, which was also bent.The second overstitch device did not cause any complications.The physician attempted to close the fistula using clips.However, the clips were not successful.The patient had an additional surgery to successfully close the fistula.The patient has made a full recovery.This report is related to the first of two overstitch devices and two overstitch sutures used in the same procedure.Please refer to reports 3005099803-2025-06280 for the first overstitch suture, 3005099803-2025-06117 for the second overstitch device, and 3005099803-2025-06281 for the second overstitch suture.

Brand Name
OVERSTITCH ENDOSCOPIC SUTURE SYSTEM
Common Device Name
ENDOSCOPIC TISSUE APPROXIMATION DEVICE
Manufacturer (Section D)
APOLLO ENDOSURGERY
1120 s. capital of texas hwy
bldg 1 suite 300
austin TX 78746
Manufacturer (Section G)
VIANT MEDICAL INC
5079 33rd street
grand rapids MI 49512
Manufacturer Contact
christina lam
300 boston scientific way
marlborough, MA 01752
9145716918
MDR Report Key23624027
Report Number3005099803-2025-06116
Device Sequence Number9051703
Product Code OCW
UDI-Device Identifier20811955020661
UDI-Public(01)20811955020661(11)250328(17)280229(10)2025030080
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K181141
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 11/21/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberESS-G02-160
Device Catalogue NumberESS-G02-160
Device Lot Number2025030080
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/27/2025
Initial Report FDA Received Date11/21/2025
Date Device Manufactured03/28/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown